# SDR AALA20130330005

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 81,681 hours, 12,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER POSITION OF LEFT NUMBER 2 DOOR AFT EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LOWER POSITION OF LEFT NUMBER 2 DOOR AFT EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
